RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2018, Volume 481, Number 2, Pages 131–135 (Mi dan40184)  

The Distribution of the Rational Points on the Unit Circle

M. A. Koroleva, A. V. Ustinovbc

a Steklov Mathematical Institute, Russian Academy of Science, Moscow, Russia
b Pacific National University, Khabarovsk, Russia
c Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciencess, Khabarovsk, Russia

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01
Ministry of Education and Science of the Russian Federation 1.557.2016/1.4
M.A. Korolev was supported by the Programme of the Presidium RAS no. 01 "Fundamental Mathematics and Its Applications" (PRAS-18-01). A.V. Ustinov made this job in the frames of the State Task 1.557.2016/1.4.


DOI: https://doi.org/10.31857/S086956520001188-9


English version:
Doklady Mathematics, 2018, 98:1, 321–324

Bibliographic databases:

Document Type: Article
Received: 08.02.201812.03.2018

Linking options:
  • http://mi.mathnet.ru/eng/dan40184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019